# SDR DL757010702

- Difficulty date: May 2, 2001
- Submitted: May 8, 2001
- Operation: Air carrier
- Aircraft: N641DL
- Make and model: Boeing 757232
- Aircraft serial: 23995
- Aircraft time: 43,383 hours, 21,299 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 0201820001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DURING LAYOVER EMERGENCY EXIT IDENTIFIER AT R2 DOOR  F/A SEAT BROKEN REPLACED SIGN BASE AND LENS COVER. OPERATIONAL CK OK.
